# SDR MYWA100081

- Difficulty date: May 30, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 26,416 hours, 9,316 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR CONDITIONING COOLING INSUFFICIENT.
